MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 11X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 11X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 197811023L
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Device is still implanted.
 
Event or Problem Description
The following was reported: a concorde lift cage implanted (b)(6) 2018.Part number and lot number unknown).L5-s1 isthmic spondylolisthesis.11x23mm cage achieved 4mm of expansion.In (b)(6) 2019, the cage partially collapsed; the surgeon explained that a large amount of bone was used to fill and back fill the cage during procedure.Ct scan confirmed partial fusion/ bone seen inside and across the implant.Obesity was noted as a clinical factor.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).

Brand Name
CONCORDE LIFT, LORDOTIC 11X23
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8484165
Report Number1526439-2019-51504
Device Sequence Number1922378
Product Code MAX
UDI-Device Identifier10705034531564
UDI-Public10705034531564
Combination Product (Y/N)N
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number197811023L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer04/27/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date04/29/2019
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1226-2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;